Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Is it normal to get white meshy discharge after using naturogest while in the 3rd cycle of IVF ?

My wife (36) has done 3rd cycle of IVF and this time she has been diagnosed pregnant. She had been using susten (Vaginal use) gel two times till 4th week. Then the doctor advised to use naturogest (Vaginal use) two times daily. After using this gel, she observes white dry and meshy discharges when she goes to bathroom when she gets up in the morning. Is it normal?
Asked On : Fri, 25 May 2012
Answers:  1 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Thanks for writing to us.
The whitish discharge that your wife has observed is likely to be due to dissolved softule shells. This discharge is not worrisome and should not concern you. It will stop after she stops using naturogest.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor